MAUDE Adverse Event Report: SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number SEDECAL SOLTUS 500
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
After using the mobile, the mobile light went red as the x-ray technologist was backing out of a patient's room.The x-ray technologist re-docked the tube in an attempt to reset the mobile machine, and headed back to the department with the mobile driving in "turtle" mode and the tube head light showing red.While returning back to the department, mid turn the mobile went full speed uncontrollably in reverse and slammed into the wall.
 
Additional Manufacturer Narrative
Evaluation has begun and users are being notified of the problem.

Brand Name
SEDECAL
Common Device Name
MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key15085434
Report Number9617251-2022-00002
Device Sequence Number4814316
Product Code IZL
UDI-Device Identifier08436046002456
UDI-Public08436046002456
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Repair
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEDECAL SOLTUS 500
Device Catalogue Number10501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown